Jump to content

Lunachick

Senior Member
  • Content Count

    603
  • Joined

  • Last visited

  • Days Won

    4

Everything posted by Lunachick

  1. Sending you my love, Sober. ❤️❤️❤️
  2. Unless the side effects are beyond terrible, I'd try to stick it out a little longer. My Prozac took three months before it started doing the trick!
  3. I'm on a combination of prozac, abilify and a low dose of klonopin (i take a quarter of a .5 mg tablet at a time).. and it works for me. Mine is for panic disorder/ anxiety, though, not bipolar disorder. I do hope you find the right combination for you soon. I remember how desperate I was before I found my cocktail.
  4. I'm having positive results with it as well. Glad to hear you are, too!
  5. I don't know about that! I'm hoping something comes up and I have an excuse to get out of it. :X
  6. I started EMDR with my therapist two sessions ago (have my third session on Thursday). So far, I've made connections that I never put together until now. I don't know that I'm yet desensitized to anything, but I'm still very early in the process. Are you still doing sessions @duck ? Are you guys using the machine?
  7. This will be stuck in my head the rest of the day! haha
  8. Thanks for sharing this article, Lindsay. I need more of these.
  9. Hoping I can make the drive I'm supposed to make tomorrow. I haven't driven longer than 10 minutes in more than a year.
  10. I take it at night as it makes me drowsy. My pdoc is slowly bringing me up to 5 MG and I do notice anxiety with each new titration. But! That seems to go away after a week or so. Hang in there. ❤️
  11. Man, we still can't "like" posts? :( I'm watching Travelers on Netflix. So great.
  12. Have you tried adding any sort of therapy? That's a lot of stress for one person to handle at once - mental health disorder or not.
  13. Ok. Never actually took it. I started it last night (2 mg) and woke up to incredible nausea and cramping. Pdoc said to take half a pill (1 mg) tonight and see if I'm less nauseas tomorrow. Anyone else experience this or take this along with an ssri?
  14. My meds literally took a good 12+ weeks to start working. Please don't give up.
  15. Thanks! Forgot to mention, it is for anxiety/PD.
  16. It's a movie on Netflix. Has anyone watched it? If so, what did you think?
  17. I'm so sorry to hear you're going through this, Kabuto. :( I've been there and it is an awful feeling.
  18. Have you ever tried Prozac? It helps with energy with most people.
  19. Has anyone made any progress? Since I've been back on my meds, I find it's gotten worse.
  20. I'm feeling like I am lost without the "like" button! :O Also, like I should eat all the ice cream.
  21. Weird that I can't *like* things right now.. although I think the new system will be even better.
  22. So, I normally take a 40mg and a 10mg, making 50mg a day. I accidentally took it twice this morning (I'm an *****), so I ended up take 100mg of Prozac. I tried to vomit the second round.. did it nearly as soon as I took it because I realized I'd already taken it.. I don't know that I got it all out, though. My pdoc said I *should* be OK, but he also then told me I could take Benadryl if I feel jittery, which he has told me in the past NOT to take because it produces more serotonin. So, I'm confused. Anyone have any similar experiences or advice?
  23. I've heard about Buspirone being used in lieu of benzodiazepines. Had one doctor recommend it, and one tell me it is useless.. so, yeah.
  24. Not trying to sway you either way, but I tapered off my meds because I was stable, and months later paid a BIG price for it (70+ days in bed, in constant panic, etc). If you're stable, why risk it? Granted, tapering for you may be different because I was on (and am back on) Prozac, which has a super-long halflife. But, yeah. Just wanted to share my thoughts/experience.
×
×
  • Create New...